Alert archive / Florida / Tornado Warnings in 2009

Tornado Warning 35, NWS Jacksonville, FL

June 26, 2009Duval County, Florida

NWS Jacksonville, FL issued this tornado warning at Jun 26, 2009, 5:03 PM EDT for Duval County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 5:03 PM EDT (21:03 UTC)
Expired
Jun 26, 2009, 5:45 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 30 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:15 PM EDTHAIL 15 Wsw Unf, FLQUARTER SIZE HAIL REPORTED AT BELFORT AND J. TURNER BUTLER AND PENNY SIZE HAIL REPORTED AT SAN JOSE NEAR I-295.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 262103
TORJAX
FLC031-262145-
/O.NEW.KJAX.TO.W.0035.090626T2103Z-090626T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 545 PM EDT

* AT 503 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 8 MILES
  SOUTHWEST OF UNF...OR NEAR MANDARIN...MOVING NORTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  UNF...SAN PABLO...FORT CAROLINE AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3012 8156 3020 8167 3044 8164 3034 8139
      3033 8139
TIME...MOT...LOC 2103Z 203DEG 9KT 3019 8161

$$

CARROLL
1 follow-up statement
000 
WWUS52 KJAX 262116
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EDT FRI JUN 26 2009

FLC031-262145-
/O.CON.KJAX.TO.W.0035.000000T0000Z-090626T2145Z/
DUVAL FL-
516 PM EDT FRI JUN 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR EASTERN
DUVAL COUNTY...

AT 514 PM EDT...SKYWARN SPOTTERS CONTINUED TO REPORT A TORNADO. THIS 
TORNADO WAS LOCATED NEAR THE SAINT JOHNS RIVER NEAR MANDARIN... 
MOVING NORTH NORTHEAST AT 10 MPH. ALTHOUGH THIS TORNADO WILL 
PERIODICALLY MOVE OVER THE RIVER...IT MAY AFFECT LAND AREAS ALONG 
THE RIVER.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNF...
TALLYRAND...SAN PABLO...FORT CAROLINE AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3012 8156 3020 8167 3044 8164 3034 8139
      3033 8139
TIME...MOT...LOC 2114Z 203DEG 9KT 3022 8160

$$

CARROLL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 26, 2:25 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 26, 2:25 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT FRI JUN 26 2009

...HOT CONDITIONS TO EXTEND THROUGH THE WEEKEND WITH AFTERNOON
HEAT INDICES APPROACHING 110 DEGREES AT SOME LOCATIONS...

.SHORT TERM...
REST OF TODAY AND TONIGHT...CONVECTION IS ONGOING ACROSS NORTHEAST
FLORIDA WITH NO ACTIVITY CURRENTLY NOTED ACROSS SOUTHEAST
GEORGIA. AS WAS ADVERTISED...GREATEST ACTIVITY WILL CONTINUE
ACROSS NORTHEAST FLORIDA THE REMAINDER OF TODAY WHERE ATMOSPHERIC
MOISTURE REMAINS DEEPER COUPLED WITH STRONGER SEA-BREEZE
CIRCULATIONS AND WEAKER SUBSIDENCE INVERSIONS ACROSS THIS AREA.
WITH A PREVAILING...ALBEIT WEAK WESTERLY FLOW IN THE LOWER LEVELS
OF THE ATMOSPHERE...THUNDERSTORMS WILL MAINLY FOCUS ACROSS OUR
EASTERN ZONES LATER THIS AFTERNOON AND INTO THE EVENING...ESPECIALLY
ALONG THE I-95 CORRIDOR. THE MAIN CONCERNS THROUGH THIS EVENING
WILL BE GUSTY WINDS ALONG WITH HEAVY RAINS PER SLOW STORM MOTION.
ACTIVITY WILL LIKELY QUICKLY DISSIPATE ACROSS NORTHEAST FLORIDA
EARLY THIS EVENING...BUT MAY LINGER CLOSER TO MIDNIGHT ACROSS
SOUTHEAST GEORGIA AS A WEAK SHORTWAVE TROUGH APPROACHES FROM THE
NORTHWEST.

SATURDAY...LITTLE CHANGE IN SYNOPTIC PATTERN IS EXPECTED WITH
SURFACE RIDGE TO OUR SOUTH...WEAK SURFACE TROUGH TO OUR NORTH AND
CONTINUATION OF WEAK WESTERLY FLOW ALOFT. GREATEST COVERAGE OF
SHOWERS/STORMS IS AGAIN EXPECTED ACROSS OUR FLORIDA ZONES...ESPECIALLY
SOUTH OF THE I-10 CORRIDOR...WITH A PREVAILING GULF COAST SEA-BREEZE
FRONT. ACTIVITY WILL AGAIN INITIATE ALONG AND WEST OF THE I-75
CORRIDOR IN THE MORNING. HOT TEMPERATURES INTO THE MID TO UPPER
90S WILL LIKELY EXTEND TO THE ATLANTIC COASTLINE. HEAT INDICES
WILL LIKELY INCREASE TO AROUND 105 DEGREES.

SUNDAY...NUMERICAL MODELS CONTINUE TO INDICATE A WEAK COLD FRONT
WILL APPROACH THE SOUTHEASTERN U.S. WITH HIGH PRESSURE RIDGE
HOLDING TO OUR SOUTH. THESE FEATURE WILL LIKELY FURTHER INCREASE
THE WESTERLY STEERING FLOW...WITH THE ATLANTIC SEA BREEZE FRONT
PINNED TO THE COAST. MAXIMUM TEMPERATURES ARE AGAIN FORECAST TO
CLIMB INTO THE MID TO UPPER 90S WITH HEAT INDICES PEAKING INTO THE
105-110 RANGE. HAVE INCLUDED HOMOGENEOUS CHANCE POPS FOR NORTHEAST
FLORIDA AND SOUTHEAST GEORGIA...WITH A DOMINANT GULF COAST SEA-BREEZE
PROVIDING THE FOCUS OF ACTIVITY ACROSS NORTHEAST FLORIDA. ACROSS
SOUTHEAST GEORGIA...DYNAMICAL SUPPORT FROM SHORTWAVE TROUGH WILL
INTERACT WITH PRE-FRONTAL TROUGH RESIDING NEAR THE AREA.

LONG TERM...MONDAY AND TUESDAY...FRONTAL ZONE...MOISTURE AND DEEPER
W/SWLY FLOW WILL CONTINUE SCTD TO NUMEROUS STRONG TO ISOLD SVR TSTMS
AT TIMES. HIGHER COVERAGE OF TSTMS AND CLOUDS SHOULD TWEAK MAX TEMPS
BACK DOWN INTO THE LOWER TO MID 90S.

WEDNESDAY AND THURSDAY...MODELS CONTINUE TO HAVE TROUBLE ON HOW FAR
FRONTAL BOUNDARY WILL PRESS SOUTHWARD AND IF FRONT HANGS UP ACRS
NERN FL...EXPECT ACTIVE SCTD/NUMEROUS TSTM PATTERN WILL CONTINUE
WITH STRONG TO ISOLD SVR TSTMS AND LOCALLY HEAVY RAIN. MAX TEMPS
WILL REMAIN IN THE LOWER/MID 90S.

&&

.AVIATION...
VFR CONDITIONS EXPECTED EXCEPT AROUND TSRA.

&&

.MARINE...
WITH LOW PRESSURE TROUGH DEVELOPING TO NORTH AND HIGH PRESSURE
RIDGE TO THE SOUTH...WILL SEE INCREASING SWRLY FLOW THROUGH THE
WEEKEND...WITH SCEC CONDITIONS POSSIBLE SUN-TUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  98  75  98 /  20  20  20  30
SSI  77  95  79  96 /  20  10  20  30
JAX  75  97  76  97 /  30  20  20  30
SGJ  76  94  76  94 /  30  20  20  30
GNV  73  94  74  95 /  20  30  20  30
OCF  73  92  74  93 /  20  30  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ZAPPE/WOLF
Hazardous weather outlook, Jun 26, 4:42 AM EDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 AM EDT FRI JUN 26 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
442 AM EDT FRI JUN 26 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

AN INCREASE IN THUNDERSTORM ACTIVITY IS EXPECTED TODAY WITH
SCATTERED THUNDERSTORMS ACROSS NORTHEAST FLORIDA AND ISOLATED
THUNDERSTORMS ACROSS SOUTHEAST GEORGIA. SLOW MOVEMENT TO THE
ACTIVITY WILL LEAD TO POSSIBLE LOCALLY HEAVY RAINFALL ALONG WITH
GUSTY WINDS AND FREQUENT LIGHTNING IN THE STRONGER STORMS.

TEMPERATURES INTO THE LOWER TO MID 90S THIS AFTERNOON WILL LEAD TO
HEAT INDICES IN THE 100 TO 105 DEGREE RANGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

TEMPERATURES INTO THE MID TO UPPER 90S OVER THE WEEKEND WILL PUSH
HEAT INDICES INTO THE 105 TO 110 DEGREE RANGE.

THUNDERSTORM ACTIVITY WILL INCREASE OVER THE WEEKEND BECOMING
SCATTERED AREAWIDE WITH ISOLATED STRONG TO POSSIBLY SEVERE
THUNDERSTORMS WITH GUSTY WINDS POSSIBLE.

A FRONTAL BOUNDARY PUSHING INTO THE FORECAST AREA EARLY NEXT WEEK
WILL CONTINUE SCATTERED TO NUMEROUS DAILY THUNDERSTORM ACTIVITY
WITH ISOLATED STRONG TO POSSIBLY SEVERE STORMS ALONG WITH LOCALLY
HEAVY RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jun 26, 3:35 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 W PALM COAST          29.57N 81.25W
06/26/2009  E0.25 INCH       FLAGLER            FL   EMERGENCY MNGR

            THE EMERGENCY MANAGEMENT REPORTED PEA SIZED HAIL JUST
            WEST OF PALM COAST AT THE DIVISION OF FORESTRY TOWER NEAR
            U.S. 1.

&&

PP
Special weather statement, Jun 26, 3:49 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EDT FRI JUN 26 2009

FLZ033-037-038-262030-
FLAGLER-PUTNAM-ST. JOHNS-
349 PM EDT FRI JUN 26 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN PUTNAM...
NORTHWESTERN FLAGLER AND SOUTHWESTERN ST. JOHNS COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF POMONA PARK...
MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT
AREAS AROUND SATSUMA...POMONA PARK...PALATKA...LAKE COMO...SAN
MATEO...EAST PALATKA...ANDALUSIA...ORANGE MILLS...SPUDS AND HASTINGS
THROUGH 430 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2943 8158 2956 8170 2984 8171 2984 8159
      2985 8159 2986 8155 2951 8132
TIME...MOT...LOC 1949Z 234DEG 9KT 2954 8156

CARROLL
Special weather statement, Jun 26, 4:06 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EDT FRI JUN 26 2009

FLZ032-033-262045-
CLAY-ST. JOHNS-
406 PM EDT FRI JUN 26 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN CLAY
AND NORTHWESTERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...

AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF PICOLATA...OR 14 MILES
SOUTH OF FRUIT COVE...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS AROUND GREEN COVE SPRINGS AND PICOLATA THROUGH 445
PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3009 8161 2988 8149 2986 8154 2985 8159
      2984 8160 2984 8175 2997 8177
TIME...MOT...LOC 2006Z 259DEG 6KT 2990 8164

CARROLL
Local storm report, Jun 26, 4:15 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             WNW GEORGETOWN          29.39N 81.64W
06/26/2009  E0.75 INCH       PUTNAM             FL   PUBLIC

            A LODGE NEAR DOWNTOWN GEORGETOWN REPORTED PEA TO PENNY
            SIZED HAIL. THE TIME GIVEN WAS BASED ON RADAR.

&&

PP
Special weather statement, Jun 26, 4:40 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
440 PM EDT FRI JUN 26 2009

FLZ025-033-262130-
DUVAL-ST. JOHNS-
440 PM EDT FRI JUN 26 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN ST. JOHNS
AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 440 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF BAKERSVILLE...OR 12 MILES
WEST OF SAINT AUGUSTINE...MOVING NORTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND BAKERSVILLE...VILANO
BEACH...FRUIT COVE...SOUTH PONTE VEDRA BEACH... MANDARIN...
DURBIN...SAWGRASS...PALM VALLEY...GUANA RIVER STATE PARK AND BAYARD
THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2993 8139 2988 8152 2997 8158 3019 8167
      3021 8136 2993 8128 2991 8128
TIME...MOT...LOC 2040Z 205DEG 10KT 2996 8150

CARROLL
Special weather statement, Jun 26, 4:48 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT FRI JUN 26 2009

FLZ025-262130-
DUVAL-
448 PM EDT FRI JUN 26 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 530 PM EDT...

AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER JACKSONVILLE HEIGHTS...OR 9 MILES
NORTHWEST OF ORANGE PARK...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JACKSONVILLE HEIGHTS...
ORTEGA AND NORMANDY THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3042 8182 3029 8166 3019 8182 3029 8191
TIME...MOT...LOC 2048Z 233DEG 4KT 3026 8181

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:58 PM EDTAreal Flood AdvisoryJAXMarion2 hr
Jun 26, 1:01 PM EDTSpecial Weather StatementJAXAlachua59 min
Jun 26, 2:20 PM EDTSpecial Weather StatementJAXColumbia40 min
Jun 26, 2:40 PM EDTSpecial Weather StatementJAXFlagler50 min
Jun 26, 3:01 PM EDTSpecial Weather StatementJAXPutnam44 min
Jun 26, 3:06 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam39 min
Jun 26, 3:21 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns39 min
Jun 26, 3:34 PM EDTAreal Flood AdvisoryJAXMarion, Putnam116 min
Jun 26, 3:49 PM EDTSpecial Weather StatementJAXPutnam41 min
Jun 26, 4:06 PM EDTSpecial Weather StatementJAXClay39 min
Jun 26, 4:12 PM EDTSevere Thunderstorm WarningJAXSaint Johns48 min
Jun 26, 4:40 PM EDTSpecial Weather StatementJAXSaint Johns50 min
Jun 26, 4:48 PM EDTSpecial Weather StatementJAXDuval42 min
Jun 26, 5:00 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns45 min
Jun 26, 5:31 PM EDTTornado WarningJAXDuval44 min
Jun 26, 5:40 PM EDTSpecial Weather StatementJAXMarion50 min
Jun 26, 5:55 PM EDTAreal Flood AdvisoryJAXDuval95 min
Jun 26, 6:00 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau45 min
Jun 26, 6:53 PM EDTSevere Thunderstorm WarningJAXNassau29 min

Nearby

Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.